# SDR CALA2024121601520

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N17294
- Make and model: Boeing 737-8
- Aircraft serial: 67551
- Aircraft time: 7,015 hours, 2,422 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAN NOT GET SMELL OUT OF AFT GALLEY F.A.S ARE WEARING MASKS AND NAUSEOUS FOUND ODOR TO BE STRONGEST NEAR THE R2 DOOR. FOLLOWED CLEANING CREW AND CLEANED AREA AND SPRAYED DEODORIZING AGENT. IAW AMM 25-00-00.
